Author = Y Y. Yousif
Number of Articles: 5
1. Some types of fibrewise fuzzy topological spaces

Volume 12, Issue 2, Summer and Autumn 2021, Pages 751-756

M. A. Hussain; Y Y. Yousif


2. Rough continuity and rough separation axioms in $G_m$-closure approximation spaces

Volume 12, Issue 2, Summer and Autumn 2021, Pages 769-782

Yousif Yaqoub Yousif


3. Fibrewise totally perfect mapping

Volume 12, Issue 2, Summer and Autumn 2021, Pages 783-792

Yousif Yaqoub Yousif; Amira R. Kadzam


4. Fibrewise totally compact and locally totally compact spaces

Volume 12, Issue 2, Summer and Autumn 2021, Pages 939-948

Amira R. Kadzam; Yousif Yaqoub Yousif


5. Fibrewise Slightly Perfect Topological Spaces

Volume 12, Issue 2, Summer and Autumn 2021, Pages 1051-1059

Yousif Yaqoub Yousif; Mohammed G . Mousa